Title
Tolerance of **Chironomus riparius** larvae (Diptera: Chironomidae) to salinity Tolerance of **Chironomus riparius** larvae (Diptera: Chironomidae) to salinity
Author
Faculty/Department
Faculty of Sciences. Biology
Publication type
article
Publication
New York ,
Source (journal)
Bulletin of environmental contamination and toxicology. - New York
Volume/pages
57(1996) , p. 829-835
ISSN
0007-4861
ISI
A1996VJ02700021
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1996VJ02700021&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1996VJ02700021&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1996VJ02700021&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle